# SDR ABXA010290

- Difficulty date: April 26, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N811AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46113
- Aircraft time: 58,055 hours, 25,896 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 5750092504
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR WHEEL WELL HAD CORROSION ON INBOARD UPPER CHAMBER ON TRAP FITTING.  BLENDED AND REMOVED CORROSION FOUND WITHIN LIMITS IAW DC-8 SRM 53-2-0, FIGURE 1, SHEET 3.  ALODINED AND PRIMED IAW DC-8 SRM 51-1-8.
